First Order Invariants of Strangeness Type for Plane Curves
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Local and global problems of singularity theory, Tome 221 (1998), pp. 213-224
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1998_221_a11,
author = {M. E. Kazarian},
title = {First {Order} {Invariants} of {Strangeness} {Type} for {Plane} {Curves}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {213--224},
year = {1998},
volume = {221},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1998_221_a11/}
}
M. E. Kazarian. First Order Invariants of Strangeness Type for Plane Curves. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Local and global problems of singularity theory, Tome 221 (1998), pp. 213-224. http://geodesic.mathdoc.fr/item/TM_1998_221_a11/